# SDR SIMA20140728001

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 26,685 hours, 23,887 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B

## Discrepancy

SMOKE IN CABIN & LAVATORY, OIL SMELL.  LAVATORY SMOKE INDICATOR ON EICAS.  PERFORMED ETN-EM-72-034 ENG ODOR EVENT.  TROUBLESHOOTING SUPPLEMENT.  FOUND SMOKE SMELL ASSOCIATED WITH NR 1 ENG.  PERFORMED BORESCOPE OF NR 1 ENG FLOW PATH EXTENSION IAW ETN-EM-79-014.  FOUND OIL WETTING OF BOLT HEADS.  ENG REQUIRES REPLACEMENT IAW ITEM NR 3 BELOW.
